Fixed Point Theory and Applications
Volume 2004 (2004), Issue 1, Pages 13-20
Fixed point theory on extension-type spaces and essential maps on topological spaces
Department of Mathematics, National University of Ireland, Galway, Ireland
Received 19 November 2003
Copyright © 2004 Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present several new fixed point results for
admissible self-maps in extension-type spaces.
We also discuss a continuation-type theorem for maps
between topological spaces.